on may 9 i experienced heavy bleeding that lasted to the 10 and today im experiencing very light bleeding can this be implantation or is the pill supposed to do that ?
It is not impossible that it could be implantation bleeding, although I'm sure that by now you know the answer to this, as this is an old post I am replying to, just in case it helps anyone else.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy, or could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2015 • 1 answer
I'm experiencing some bleeding after having sex with my boyfriend on Sunday. Can it be implantation?
Posted 16 Mar 2016 • 1 answer
Posted 18 Mar 2016 • 1 answer
Posted 29 May 2016 • 1 answer
Posted 31 Jul 2016 • 2 answers